random itchy skin diff areas daily lasts about 1/2 hour
44 year old male, live in dry arizona, never had skin problems before, all of the sudden the past 3 months or so ill feel itch, random places, some times my back, or legs, or arm, scalp... never 2 places at the same time.. looks normal until i scratch it, then i get these welts, and redness, its terrible, last for only about 30 mins or so, once i stop scratching it all goes away.. but will come back again on random days. mostly at night, not scabbies, im certain of that... if there were eggs it would not go away in a short time.. if i scrach my lower back when its itchy it looks like picture attached, but soon after i stopped scratching it went away...
What you seem to be having is hives. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
Take some antihistaminics. You can use Benadryl at night as it causes drowsiness and other non sedating antihistaminics like Claritin and Zyrtec . Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms.
You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement. It helps stabilize mast cells so they are less likely to release histamine. If the symptoms persist, then you can consult an immunologist. He may start with immunosuppressive drugs.
I hope it helps. Take care and please do keep me posted on how you are doing. Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.